MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS02, 5X100 KII SLEEVE ZTHR 12/BX; GCJ

APPLIED MEDICAL RESOURCES CTS02, 5X100 KII SLEEVE ZTHR 12/BX; GCJ
Model Number CTS02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is follow-up medwatch report #"450040-2018-008".This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: laproscopic tubal.Event description: medwatch report #"450040-2018-008" was received via mail on 26 jun 2018: "describe the event or problem: reported from the or that tip of kii sleeve trochar 5 x 100mm broke off in patient's abdomen during laproscopic tubal.The surgeon was unable to locate the broken tip in the abdomen by visual searching or after an abdominal x-ray.It was determined to close the patient after unsuccessful thorough attempts to find the missing piece of the trochar tip." additional information received via email on (b)(6) 2018 from risk manager: "the patient was discharged stable." type of intervention: "the surgeon was unable to locate the broken tip in the abdomen by visual searching or after an abdominal x-ray.It was determined to close the patient after unsuccessful thorough attempts to find the missing piece of the trochar tip." patient status: "the patient was discharged stable.".

Brand Name
CTS02, 5X100 KII SLEEVE ZTHR 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7708289
Report Number2027111-2018-00234
Device Sequence Number16340987
Product Code GCJ
UDI-Device Identifier00607915123499
UDI-Public(01)00607915123499(17)210129(30)01(10)1315929
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model NumberCTS02
Device Catalogue Number101208701
Device Lot Number1315929
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/20/2018
Patient Sequence Number1
Patient Age35 YR